Vol. 3, No. 4, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A numerical investigation on the asymptotic behavior of discrete Volterra equations with two delays

Immacolata Garzilli, Eleonora Messina and Antonia Vecchio

Vol. 3 (2010), No. 4, 393–404
Abstract

We describe a numerical approach to the solution of two-delay Volterra integral equations, and we carry out a nonlinear stability analysis on an interesting test equation by means of a parallel investigation both on the continuous and the discrete problem.

Keywords
Volterra integral equations, direct quadrature methods, stability, double delays
Mathematical Subject Classification 2000
Primary: 45M05, 45M10, 65R20
Milestones
Received: 9 July 2010
Revised: 15 September 2010
Accepted: 24 September 2010
Published: 6 January 2011

Communicated by Kenneth S. Berenhaut
Authors
Immacolata Garzilli
Università degli Studi di Napoli “Federico II”
Dipartimento di Matematica e Applicazioni R.Caccioppoli
via Cintia
I-80126 Napoli
Italy
Eleonora Messina
Università degli Studi di Napoli “Federico II”
Dipartimento di Matematica e Applicazioni R.Caccioppoli
via Cintia
I-80126 Napoli
Italy
Antonia Vecchio
Sede di Napoli – CNR
Istituto per le Applicazioni del Calcolo “Mauro Picone”
Via P. Castellino, 111
I-80131 Napoli
Italy